Vol. 7, No. 6, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
On the discrete logarithm problem in elliptic curves II

Claus Diem

Vol. 7 (2013), No. 6, 1281–1323

We continue our study on the elliptic curve discrete logarithm problem over finite extension fields. We show, among others, the following results:

For sequences of prime powers (qi)i and natural numbers (ni)i with ni and nilog(qi)2 0 for i , the discrete logarithm problem in the groups of rational points of elliptic curves over the fields Fqini can be solved in subexponential expected time (qini)o(1).

Let a, b > 0 be fixed. Then the problem over fields Fqn, where q is a prime power and n a natural number with a log(q)13 n b log(q), can be solved in an expected time of eO(log(qn)34) .

elliptic curves, discrete logarithm problem
Mathematical Subject Classification 2010
Primary: 11Y16
Secondary: 14H52, 11G20
Received: 28 July 2011
Revised: 12 June 2012
Accepted: 15 July 2012
Published: 19 September 2013
Claus Diem
Mathematical Institute
University of Leipzig
Augustusplatz 10
D-04109 Leipzig